# SDR 2022FA0000018

- Difficulty date: January 7, 2022
- Submitted: January 13, 2022
- Operation: General aviation
- Aircraft: N557LM
- Make and model: Lear 45LEAR
- Aircraft serial: 379
- Aircraft time: 1,460 hours, 1,442 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Unknown
- Condition: Odor
- Location: Cabin/Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: C

## Discrepancy

PILOT REPORTS POSSIBLE EVIDENCE OF SMOKE IN CABIN/COCKPIT ON TAKEOFF FROM BETHEL.  REPORT FROM CREW WAS THERE WAS NO SMOKE SMELL OR BURNING SMELL ASSOCIATED.  SAID IT WAS MORE OF A "GRAPHITE" SMELL/TASTE.  ONCE THIS WAS NOTATED, CREW LANDED THE AIRCRAFT.  MAINT PERSONNEL PERFORMED GROUND RUNS  FOR APPROX 45 MINS WHILE UTILIZING ANY HEAT SOURCES, ELECTRICAL LOADS (TO INCLUDE MEDICAL BEDS), AND NUMEROUS POWER SETTINGS.  NO ISSUES WERE NOTED.  UNABLE DO DUPLICATE ANY SMOKE LIKE SMELLS (INCLUDING GRAPHITE) OR VISUALS.  AIRCRAFT WAS RELEASED FROM MAINT AND CHECK FLIGHT WAS SATISFACTORY WITH NO ISSUES.  ORIGINALLY SUBMITTED: 1/7/22.
